RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2017, Volume 22, Issue 2, Pages 136–147 (Mi rcd247)  

Classical Perturbation Theory and Resonances in Some Rigid Body Systems

Ivan Yu. Polekhin

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We consider the system of a rigid body in a weak gravitational field on the zero level set of the area integral and study its Poincaré sets in integrable and nonintegrable cases. For the integrable cases of Kovalevskaya and Goryachev–Chaplygin we investigate the structure of the Poincaré sets analytically and for nonintegrable cases we study these sets by means of symbolic calculations. Based on these results, we also prove the existence of periodic solutions in the perturbed nonintegrable system. The Chaplygin integrable case of Kirchhoff's equations is also briefly considered, for which it is shown that its Poincaré sets are similar to the ones of the Kovalevskaya case.

Keywords: Poincaré method, Poincaré sets, resonances, periodic solutions, small divisors, rigid body, Kirchhoff's equations

DOI: https://doi.org/10.1134/S1560354717020034

References: PDF file   HTML file

Bibliographic databases:

MSC: 70E17, 70E20, 70E40
Received: 20.12.2016
Accepted:15.01.2017
Language:

Citation: Ivan Yu. Polekhin, “Classical Perturbation Theory and Resonances in Some Rigid Body Systems”, Regul. Chaotic Dyn., 22:2 (2017), 136–147

Citation in format AMSBIB
\Bibitem{Pol17}
\by Ivan Yu. Polekhin
\paper Classical Perturbation Theory and Resonances in Some Rigid Body Systems
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 2
\pages 136--147
\mathnet{http://mi.mathnet.ru/rcd247}
\crossref{https://doi.org/10.1134/S1560354717020034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3631895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000398060800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85017023547}


Linking options:
  • http://mi.mathnet.ru/eng/rcd247
  • http://mi.mathnet.ru/eng/rcd/v22/i2/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:92
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019